# SDR 2002F00387

- Difficulty date: April 11, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 63 hours, 33 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 596, DURING CRUISE ADIRU INERTIAL FUNCTION FAILED, FIRST OFFICERS ARTIFICIAL HORIZON FAILED.
